Research Repository

How safe is intravenous N-acetylcysteine for the treatment of acetaminophen toxicity?

Merl, Wolfgang and Koutsogiannis, Zeff and Kerr, Debra and Kelly, Anne-Maree (2006) How safe is intravenous N-acetylcysteine for the treatment of acetaminophen toxicity? Academic Emergency Medicine, 13 (s5). S176-S177. ISSN 1553-2712

Full text for this resource is not available from the Research Repository.

Abstract

2006 SAEM (Society for Academic Emergency Medicine) Annual Meeting Abstracts

Item Type: Article
Uncontrolled Keywords: adverse drug reaction, acetaminophen poisoning, liver failure, death, NAC, antidote, ADR, intravenous, IV
Subjects: Faculty/School/Research Centre/Department > School of Biomedical and Health Sciences
FOR Classification > 1110 Nursing
FOR Classification > 1199 Other Medical and Health Sciences
Depositing User: VUIR
Date Deposited: 11 Jul 2013 05:05
Last Modified: 11 Jul 2013 05:05
URI: http://vuir.vu.edu.au/id/eprint/21771
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar